Browse "MA-Journal Papers(저널논문)" by Issue Date

Showing results 141 to 160 of 1592

141
A sextuple equidistribution arising in Pattern Avoidance

Lin, Zhicong; Kim, Dongsuresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.155, pp.267 - 286, 2018-04

142
Air Pollution and Suicide in 10 Cities in Northeast Asia: A Time-Stratified Case-Crossover Analysis

Kim, Yoonhee; ShengNg, Chris Fook; Chung, Yeonseungresearcher; Kim, Ho; Honda, Yasushi; Guo, Yue Leon; Lim, Youn-Hee; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.3, 2018-03

143
Rank gain of Jacobian varieties over finite Galois extensions

Im, Bo-Haeresearcher; Wallace, Erik, JOURNAL OF NUMBER THEORY, v.184, pp.68 - 84, 2018-03

144
BOUNDED AND UNBOUNDED CAPILLARY SURFACES DERIVED FROM THE CATENOID

Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.2, pp.589 - 614, 2018-02

145
A multi-country analysis on potential adaptive mechanisms to cold and heat in a changing climate

Vicedo-Cabrera, Ana M.; Sera, Francesco; Guo, Yuming; Chung, Yeonseungresearcher; Arbuthnott, Katherine; Tong, Shilu; Tobias, Aurelio; et al, ENVIRONMENT INTERNATIONAL, v.111, pp.239 - 246, 2018-02

146
Dispersal towards food: the singular limit of an Allen-Cahn equation

Hilhorst, Danielle; Kim, Yong-Jungresearcher; Kwon, Dohyun; Thanh Nam Nguyen, JOURNAL OF MATHEMATICAL BIOLOGY, v.76, no.3, pp.531 - 565, 2018-02

147
The l-th power Diffie-Hellman problem and the l-th root Diffie-Hellman problem

Roh, Dongyoung; Kim, I Yeol; Hahn, Sang Geunresearcher, APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, v.29, no.1, pp.41 - 57, 2018-01

148
Zero-cycles with modulus associated to hyperplane arrangements on affine spaces

Crisman, Karl-Dieter; Park, Jinhyunresearcher, MANUSCRIPTA MATHEMATICA, v.155, no.1-2, pp.15 - 45, 2018-01

149
LEVY-KHINTCHINE RANDOM MATRICES AND THE POISSON WEIGHTED INFINITE SKELETON TREE

Jung, Paul Heajoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.370, no.1, pp.641 - 668, 2018-01

150
Partitioning H-minor free graphs into three subgraphs with no large components

Liu, Chunhung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.114 - 133, 2018-01

151
An FPT 2-Approximation for Tree-Cut Decomposition

Kim, Eun Jung; Oum, Sang-ilresearcher; Paul, Christophe; Sau, Ignasi; Thilikos, Dimitrios M., ALGORITHMICA, v.80, no.1, pp.116 - 135, 2018-01

152
Generation of ring class fields by eta-quotients

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.1, pp.131 - 146, 2018-01

153
Exceptional collections on Dolgachev surfaces associated with degenerations

Cho, Yonghwa; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.324, pp.394 - 436, 2018-01

154
ANOTHER LOOK AT THE FAST ITERATIVE SHRINKAGE/THRESHOLDING ALGORITHM (FISTA)

Kim, Donghwanresearcher; Fessler, Jeffrey A., SIAM JOURNAL ON OPTIMIZATION, v.28, no.1, pp.223 - 250, 2018

155
GENERALIZING THE OPTIMIZED GRADIENT METHOD FOR SMOOTH CONVEX MINIMIZATION

Kim, Donghwanresearcher; Fessler, Jeffrey A., SIAM JOURNAL ON OPTIMIZATION, v.28, no.2, pp.1920 - 1950, 2018

156
Beyond the Michaelis-Menten equation: Accurate and efficient estimation of enzyme kinetic parameters

Choi, Boseung; Rempala, Grzegorz A.; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.7, pp.1 - 11, 2017-12

157
Semiparametric maximum likelihood estimation with data missing not at random

Morikawa, Kosuke; Kim, Jae Kwangresearcher; Kano, Yutaka, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.4, pp.393 - 409, 2017-12

158
Statistical inference using generalized linear mixed models under informative cluster sampling

Kim, Jae Kwangresearcher; Park, Seunghwan; Lee, Youngjo, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.4, pp.479 - 497, 2017-12

159
A measurement error model approach to survey data integration: combining information from two surveys

Park, Seho; Kim, Jae Kwangresearcher; Stukel, Diana, Metron, v.75, no.3, pp.345 - 357, 2017-12

160
Event-Driven Energy Trading System in Microgrids: Aperiodic Market Model Analysis with a Game Theoretic Approach

Park, Sangdon; Lee, Joohyung; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, IEEE ACCESS, v.5, pp.26291 - 26302, 2017-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0